# SDR UPS04242580

- Difficulty date: May 29, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6518415
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CORROSION AT BS 312L VIEW IN 3RD LIGHTENING HOLE FROM FRONT OM INBOARD ANGLE MIDWAY BETWEEN UPPER AND LOWER NWW CHORDS.  CORRODED ANGLE FABRICATED AND INSTALLED IAW DWG 65-18415.
